# SDR SIMA20131021001

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 14523906001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS CORROSION AROUND SCREW HOLES ON FWD SIDE.  PERFORMED PERMANENT REPAIR OF CARGO DOOR IAW EO EM-52MR-380.
